It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Bipolar Disorder Board Index
Pages: 1 2 3 Showing 1 - 20 of 61 for my skin is crawling. (0.414 seconds)


... I have experienced what I assume is hypomania. ... (2 replies)
... I have been on Lamictal for 7 weeks now, and I just increased my dosage to 200 mg. This past week, I totally feel like I have something crawling on my skin. It is unbearable. I can't get any sleep, as it continually wakes me or prevents me from actually falling asleep. ... (11 replies)
... I don't know if it's the lamictal or what, but for the last several days it feels like I have bugs crawling on me. Even as I type this, I'm being driven crazy and it feels like I wanna scratch my skin right off to make it stop. ... (11 replies)

... Hmmmmm....funny, my daughter just had an increase of her Lamictal from 150mgs to 175mgs. Today on day 6 she said she felt as if bugs were crawling on her....she said it happened after seeing a flying bug and thinking it might be lice. She said it lasted only an hour or so. ... (11 replies)
... Every time my Lamictal dosage increases, I have to take 1 Benadryl for the itching, crawling sort of thing. It doesn't last more than a day and the benedryl helps tremendously and then I'm fine. ... (11 replies)
... today if I were to leave my eye lids shut for even a second longer than it takes to blink I could fall sound asleep, even sitting up with a computer in my lap and a yowling cat near my ear. ... (11 replies)
... Hi...just wanted to say that I've been on lamictal for about a month. Started at 50mg and am now up to 100mg and no sign of a rash. However, I have felt like my skin is crawling the last several days which is pretty wierd. Don't know if it's the lamictal or not though. ... (6 replies)
... concentration cuz I just can't seem to slow my brain down long enough to really focus on one thing. ... (11 replies)
... I haven't experienced the itching, but since by doctor upped the dosage to 200 mg I feel very tired and fuzzy in my thinking....lack concentration and all of that. Are you experiencing that also? ... (11 replies)
... I just started Lamictal a week ago. It didn't occur to me that it could be causing my itching. So, yes, I itch too. Not as bad as you, it seems. Are you tired? ... (11 replies)
... cuz my pdoc weaned me off Lactimal and put me on Lexapro. Im thinking it may be the iced tea I drank also...Im goign to see how I fell today. ... (6 replies)
... depressant. The only one so far that hasn't aggravated my agitation and caused symptoms of a mixed episode is cymbalta, and that's partially because of the lithium. ... (6 replies)
Help me!
Oct 14, 2008
... Why can't I switch off this new nervous energy that is making me so uncomfortable? ... (4 replies)
... I believe that I have been misdiagnosed for years. I am positive that I am bipolar and have been trying to tell my doctors about it. I am sure most of you have gotten that look from your doctor when you tell them an idea and try to "self diagnose". ... (1 replies)
... Thanks soooooo much for the info. I just read your post and took a Benadryl. So, we'll see what happens. I'll repost and let you know. I am also relieved that I am not alone. I was starting to think that I was going crazy (not that I am not already crazy) LOL :) (11 replies)
... I didn't have any luck on lamictal and the side effects were horrible. Everything seemed out of order,didn't feel clean right after a shower and other weird stuff.I also had horrible nightmares on it. Weird med to say the least. Mike (11 replies)
... I've had that with one med, forgot what it was, though, Another one made me twitch and jerk something awful for an hour. Another made me fuzzy and off balance, AND gave me the runs. I'd say, unless you sometimes feel/hear/see things that aren't there, it's probably a side effect. (11 replies)
... I'm not on that medication so I can't be much help. Did you read over the symptoms while taking the meds to see if that was a side effect? You might want to call your dr and see if it's normal. Sorry I couldn't be more help. (11 replies)
... invega is an anti-psychotic and can cause eps or akasthesia in a person. eps causes parkasonian symptoms like agitation and stiff muscles. akasthesia can produce agitation and inability to sit still. (6 replies)
... Sounds to me like a job thing. Medication like lexapro is great, the problem is that it also might allow us to endure things we would otherwise find unacceptable. ... (6 replies)




Pages: 1 2 3

All times are GMT -7. The time now is 06:43 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!